# SDR IPXA2025060368228

- Difficulty date: May 13, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 31,092 hours, 20,287 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR FWD CARGO COMPARTMENT FRAME AT STA 700 BETWEEN STR 22 TO STR 24 L/H HAS A DENT.
